# SDR MWEA010822

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 13 RIGHT AT 965 BULKHEAD ATTACH POINT, UPPER AND LOWER.  REMOVED DAMAGED SECTION OF LONGERON, DRILLED NEW SECTION OF LONGERON, FABRICATED AND INSTALLED REPAIR SPLICE.
